# SDR HALA2008111700864

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 25,544 hours, 4,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE ON RT WING AT RBBL 97.42 LOWER SPLICE PLATE.  FRETTING DAMAGE BLENDED IAW 767 SRM 57-20-90/1AO1, THEN ROTO-PEEING 767 CM 20-10-03.  SURFACE ALODINED AND PRIMED, SEALENT RE-APPLIED TO EDGES.
